Tohoku Mathematical Journal, Second Series
Online ISSN : 2186-585X
Print ISSN : 0040-8735
ISSN-L : 0040-8735
INVARIANCE PRINCIPLES AND ASYMPTOTIC CONSTANCY OF SOLUTIONS OF PRECOMPACT FUNCTIONAL DIFFERENTIAL EQUATIONS
WILLIAM E. HORNOR
Author information
JOURNALS FREE ACCESS

1990 Volume 42 Issue 2 Pages 217-229

Details
Abstract

We apply the method of Liapunov functions to obtain a new invariance principle for a class of nonautonomous functional differential equations. An asymptotic stability result is applied to an equation from population dynamics.

Information related to the author

This article cannot obtain the latest cited-by information.

© by THE TOHOKU UNIVERSITY
Previous article Next article
feedback
Top